Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Amazed by VL drop.
Aug 21, 2005

After my most recent treatment interruption from 5/04 to 4/05 I began 1x day of Truveda, Norvir and Reyataz. My vl on3/30/05 was 479,000 w/ CD4 of 326(I began treatment immediately). Prior vl's had been 374,00 on 3/17, and 191,000 on 11/01/04.

On 6/14/05 my labs came back with a undetectable vl(yea!)w/ CD4 of 495. My question is, have you ever seen such a dramtic drop?

I'm beyond pleased, but there is part of me that wonders if any sort of lab snafu could have fouled the results on either date. Thanks for all that you do.

Response from Dr. Pierone

Hi, thanks for posting. This is a very potent regimen and can lead to an undetectable viral load 8 weeks after starting. So probably not a lab error, but the real thing.



Previous
Sustiva depression or..?
Next
Tibotec Drugs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement